Alert archive / Minnesota / Freeze Watches in 2021

Freeze Watch 1, NWS Grand Forks, ND

May 27, 202117 counties in North Dakota; 18 counties in Minnesota

NWS Grand Forks, ND issued this freeze watch at May 27, 2021, 3:56 AM CDT for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at May 28, 2021, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 27, 2021, 3:56 AM CDT (08:56 UTC)
In effect from
May 28, 2021, 1:00 AM CDT
Expired
May 27, 2021, 2:33 PM CDT
In force
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 8.9 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

801 
WWUS73 KFGF 270856
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
356 AM CDT Thu May 27 2021

MNZ004>006-NDZ006>008-281300-
/O.NEW.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
/O.CON.KFGF.FZ.W.0001.000000T0000Z-210527T1300Z/
Kittson-Roseau-Lake Of The Woods-Towner-Cavalier-Pembina-
Including the cities of Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Cando, Langdon, Cavalier, Walhalla,
Drayton, Pembina, Neche, and St. Thomas
356 AM CDT Thu May 27 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 29. For the Freeze Watch, sub-freezing temperatures as 
  low as 29 possible.

* WHERE...In Minnesota, Kittson, Roseau and Lake Of The Woods 
  Counties. In North Dakota, Towner, Cavalier and Pembina 
  Counties.

* WHEN...For the Freeze Warning, until 8 AM CDT this morning. 
  For the Freeze Watch, from late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ001-007>009-013>017-NDZ014>016-026-027-054-281300-
/O.NEW.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
/O.CON.KFGF.FR.Y.0001.000000T0000Z-210527T1300Z/
West Polk-West Marshall-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Benson-Ramsey-
Eastern Walsh-Nelson-Grand Forks-Western Walsh-
Including the cities of Crookston, East Grand Forks, Warren, 
Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, 
Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, 
Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, 
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Edinburg,
Adams, and Lankin
356 AM CDT Thu May 27 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 31 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 29 possible.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast North Dakota.

* WHEN...For the Frost Advisory, until 8 AM CDT this morning. 
  For the Freeze Watch, from late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ002-003-022>024-027>032-040-NDZ024-028>030-038-039-049-052-053-
281300-
/O.NEW.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Eddy-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, New Rockford, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
356 AM CDT Thu May 27 2021

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
3 follow-up statements
919 
WWUS73 KFGF 271248
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
748 AM CDT Thu May 27 2021

MNZ004>006-NDZ006>008-281300-
/O.EXP.KFGF.FZ.W.0001.000000T0000Z-210527T1300Z/
/O.CON.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
Kittson-Roseau-Lake Of The Woods-Towner-Cavalier-Pembina-
Including the cities of Hallock, Karlstad, Lancaster, Roseau, 
Warroad, Greenbush, Baudette, Cando, Langdon, Cavalier, Walhalla,
Drayton, Pembina, Neche, and St. Thomas
748 AM CDT Thu May 27 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...
...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 29 possible.

* WHERE...In Minnesota, Lake Of The Woods, Roseau and Kittson 
  Counties. In North Dakota, Towner, Cavalier and Pembina 
  Counties.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ001-007>009-013>017-NDZ014>016-026-027-054-281300-
/O.EXP.KFGF.FR.Y.0001.000000T0000Z-210527T1300Z/
/O.CON.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
West Polk-West Marshall-East Marshall-North Beltrami-Pennington-
Red Lake-East Polk-North Clearwater-South Beltrami-Benson-Ramsey-
Eastern Walsh-Nelson-Grand Forks-Western Walsh-
Including the cities of Crookston, East Grand Forks, Warren, 
Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, 
Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, 
Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, 
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, Lakota, Mcville, Aneta, Tolna, Grand Forks, Edinburg,
Adams, and Lankin
748 AM CDT Thu May 27 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...
...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 29 possible.

* WHERE...Portions of north central and northwest Minnesota and 
  northeast North Dakota.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MNZ002-003-022>024-027>032-040-NDZ024-028>030-038-039-049-052-053-
281300-
/O.CON.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Eddy-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Including the cities of Ada, Twin Valley, Halstad, Moorhead, 
Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, 
Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, 
Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, 
Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, 
Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman,
Barrett, New Rockford, Cooperstown, Finley, Hope, Mayville, 
Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton
748 AM CDT Thu May 27 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 31 possible.

* WHERE...Portions of central, north central, northwest and west 
  central Minnesota and northeast and southeast North Dakota.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
880 
WWUS73 KFGF 271511
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
1011 AM CDT Thu May 27 2021

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-281300-
/O.CON.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, 
Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin
1011 AM CDT Thu May 27 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 29 possible.

* WHERE...Eastern North Dakota and the northwest quarter of
  Minnesota.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Frost and freeze conditions could kill crops and other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
435 
WWUS73 KFGF 271933
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
233 PM CDT Thu May 27 2021

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-281300-
/O.UPG.KFGF.FZ.A.0001.210528T0600Z-210528T1300Z/
/O.NEW.KFGF.FZ.W.0002.210528T0600Z-210528T1300Z/
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
Including the cities of Crookston, East Grand Forks, Ada, 
Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, 
Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, 
Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, 
Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, 
Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, 
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, 
Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, 
Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas,
Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, 
Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, 
Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, 
Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, 
Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin
233 PM CDT Thu May 27 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

* WHAT...Sub-freezing temperatures as low as 25 to 31 expected.

* WHERE...All of eastern North Dakota and the northwest quarter of
  Minnesota.

* WHEN...From 1 AM to 8 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops and other
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. 

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this freeze watch went out at May 27, 3:56 AM CDT, 0 minutes earlier.

Area forecast discussion, May 27, 3:56 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
356 AM CDT Thu May 27 2021

.SHORT TERM...(Today through Friday)
Issued at 351 AM CDT Thu May 27 2021

Impacts will primarily be temperature driven as frost and freeze
potential exists again tonight with the unseasonally cool airmass
in place. With ongoing clouds across much of the area outside of
the NW MN, where temps have fallen below freezing at a few
locations, these clouds will limit daytime temps as the weak short
wave slides across the area today. Highs will be in the upper 40s
south to mid 50s northern valley as some late day sun help temps
climb. Cut off 500mb filling wave will continue to bring some
light rain to the far southern valley through the daytime with
amounts ranging from around a tenth along the I94 hwy 10 corridor
to near a half an inch along the SD/ND border into Grant Co MN.

As the system pulls away and skies clear from north to south this
evening dry airmass in place along with light winds with high
pressure axis sliding across the area will allow raditonal cooling
to be efficient with temps falling at least into the low 30s for
most areas. Would not be surprised to see some upper 20 degree
readings. Have issued a freeze watch for the entire area as a
result. Current thinking is that a Fargo to Fergus Falls to
Alexandria line may not fall quite into freeze range with
lingering clouds and any areas that see rainfall today trending a
bit warmer than the 32 degree criteria. Temps will rebound quickly
with dry airmass and full sun Friday with south winds developing
possibly before dawn. Highs will rebound into the mid 60s for most
areas.

.LONG TERM...(Friday night through Wednesday)
Issued at 351 AM CDT Thu May 27 2021

Impacts across the long term will be minimal; however, scattered
thunderstorm activity Sunday afternoon could briefly impact outdoor
activities. A retreating shortwave ridge Friday night will give way
to the influence of an upper trough to the west. This will serve to
bring rain chances into the area late Friday night and through the
day on Saturday. Forcing looks rather good along a potent theta-e
gradient boundary; however, with little in the way of instability,
thunderstorm activity is expected to be minimal. Heading into
Saturday evening, precipitation chances focus mainly in west-central
and northwest Minnesota as the boundary pushes eastward. Much of
this activity is expected to subside by sunrise.

Sunday morning looks to remain quiet across the region, with
temperatures climbing to an afternoon high in the lower 70s.
Scattered afternoon showers and thunderstorms are possible, mainly
for the northern Red River Valley and points eastward. Although the
environment does not look favorable for severe thunderstorms, those
with outdoor activities planned should be mindful of nearby
lightning from any thunderstorm activity.

Memorial Day: Look for morning temperatures generally in the 40s and
50s under mostly clear skies. Any shower or thunderstorm activity is
expected to be east of the forecast area by sunrise. Temperatures
will climb into the 70s across the area during the afternoon, with
continued quiet conditions expected into the early evening hours.
There is a slight chance for showers for west-central and northwest
Minnesota as we head into the late evening and overnight hours.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1141 PM CDT Wed May 26 2021

VFR conditions at all sites with cirrus clouds over the area. The
guidance has backed off of bringing MVFR ceilings into KFAR,
which fits with observations across SD and southern ND. There will
be some light rain at KFAR towards morning. Winds will be mostly
northeasterly and under 12 kts.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Freeze Watch from late tonight through Friday morning for
     NDZ006>008-014>016-024-026>030-038-039-049-052>054.

     Frost Advisory until 8 AM CDT this morning for NDZ014>016-026-
     027-054.

     Freeze Warning until 8 AM CDT this morning for NDZ006>008.

MN...Freeze Watch from late tonight through Friday morning for
     MNZ001>009-013>017-022>024-027>032-040.

     Frost Advisory until 8 AM CDT this morning for MNZ001-007>009-
     013>017.

     Freeze Warning until 8 AM CDT this morning for MNZ004>006.

SHORT TERM...JK
LONG TERM...Lynch
AVIATION...JR
Hazardous weather outlook, May 26, 3:01 PM CDT, 12 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
301 PM CDT Wed May 26 2021

MNZ002-003-022>024-027>032-040-NDZ024-028>030-038-039-049-052-053-
272015-
Norman-Clay-Mahnomen-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant-
Eddy-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
301 PM CDT Wed May 26 2021

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Areas of frost are possible Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

MNZ001-004>009-013>017-NDZ006>008-014>016-026-027-054-272015-
West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall-
East Marshall-North Beltrami-Pennington-Red Lake-East Polk-
North Clearwater-South Beltrami-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh-Nelson-Grand Forks-Western Walsh-
301 PM CDT Wed May 26 2021

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...This Afternoon and Tonight

Areas of frost and freezing temperatures are expected tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Areas of frost and freezing temperatures are possible again
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:33 PM CDTFreeze WarningFGFBarnes, Benson, Cass, Cavalier, Eddy, Grand Forks and 11 more17 hr

Nearby

Freeze Watches in Minnesota, 2021Freeze Watches in North Dakota, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.